# SDR ASAA2016111718730

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 54,857 hours, 24,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CENTER SCUFF PLATE CENTER AREA HAS SUSPECTED CORROSION.  GROUNDED - YES. REPLACED SILL WEB IAW SRM 51-40-02
